# SDR SWIA200211373

- Difficulty date: October 17, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 389 hours, 299 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01650
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 26 hours, 18 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGES JUST AFTER TAKEOFF ''FLT SPOILERS FAULT'' AND ''OB GRND SPOILERS FAULT''.  RETURNED TO SLC.  REMOVED AND REPLACED NR 1 SECU. RAN SYSTEM BITE AND SECU TEST.  OPS CHECK GOOD.  P/N OFF:
